# SDR GTIA040259

- Difficulty date: April 1, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND L1 DOOR ESCAPE SLIDE LANYARD IS ROUTED INCORRECTLY.  REROUTED L1 DOOR ESCAPE SLIDE LANYARD.  (M)
